# SDR UPS03240049

- Difficulty date: January 7, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Broken
- Location: Bs 740 S17r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FLAT BRACKET BROKEN ON FUSELAGE SKIN AT BS 740 AT INTERSECTION WITH STR. 17R     NEW PLATE FABRICATED IAW SRM 51-20-01 FIG 7 INSTALLED IAW SRM 51-30-02
